# SDR SWAA2012112009664

- Difficulty date: November 18, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 26,442 hours, 17,352 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Part number: 416A2200
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PACK MISSING PIN.  REMOVED AND REPLACED L1 DOOR EMERGENCY SLIDE PER M/M.
